# SDR MWEA97248

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RIGHT CUSP PREVIOUS REPAIR HAS LIGHT CORROSION AT FS 980-996.  MAINTENANCE REPLACED THE SPLICED ANGLE IAW SRM 53-05 FIG 25.
